Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 12, Pages 60–69 (Mi ivm9420)  

This article is cited in 1 scientific paper (total in 1 paper)

Darboux system as three-dimensional analog of Liouville equation

R. Ch. Kulaevab, A. K. Pogrebkovc, A. B. Shabatd

a North-Ossetian State University named after K.L. Khetagurov, 44–46 Vatutin str., Vladikavkaz, 362025 Russia
b Southern Mathematical Institute, Vladikavkaz Scientific Center of the Russian Academy of Sciences, 22 Markus str., Vladikavkaz, 362027 Russia
c V.A. Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow, 119991 Russia
d L.D. Landau Institute of Theoretial Physics of Russian Academy of Sciences, 1a Academician Semenov Ave., Chernogolovka, Moscow Obl., 142432 Russia

Abstract: We discuss the problems of the connections of the modern theory of integrability and the corresponding overdetermined linear systems with works of geometers of the late nineteenth century. One of these questions is the generalization of the theory of Darboux–Laplace transforms for second-order equations with two independent variables to the case of three-dimensional linear hyperbolic equations of the third order. In this paper we construct examples of such transformations. We consider applications to the problem of orthogonal curvilinear coordinate systems in $\mathbb{R}^3$.

Keywords: Darboux system, integrable systems, Goursat problem, third-order hyperbolic equation.

Funding Agency Grant Number
Russian Science Foundation 15-11-20007
Supported by the Russian Science Foundation, Grant№15-11-20007.


Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematics, 2018, 62:12, 50–58

Bibliographic databases:

UDC: 517.958
Received: 21.11.2017

Citation: R. Ch. Kulaev, A. K. Pogrebkov, A. B. Shabat, “Darboux system as three-dimensional analog of Liouville equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 12, 60–69; Russian Mathematics, 62:12 (2018), 50–58

Citation in format AMSBIB
\Bibitem{KulPogSha18}
\by R.~Ch.~Kulaev, A.~K.~Pogrebkov, A.~B.~Shabat
\paper Darboux system as three-dimensional analog of Liouville equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 12
\pages 60--69
\mathnet{http://mi.mathnet.ru/ivm9420}
\transl
\jour Russian Mathematics
\yr 2018
\vol 62
\issue 12
\pages 50--58
\crossref{https://doi.org/10.3103/S1066369X18120046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000453361600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058475217}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9420
  • http://mi.mathnet.ru/eng/ivm/y2018/i12/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, A. B. Shabat, “Darboux system and separation of variables in the Goursat problem for a third order equation in $\mathbb {R}^3$”, Russian Math. (Iz. VUZ), 64:4 (2020), 35–43  mathnet  crossref  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:210
    Full text:42
    References:19
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021